Skip to Content

Diovan HCT - how long do I have dizzy spells?

Responses (2)

kaismama 29 Apr 2012

Have you asked your doctor about it? Possibly this is the wrong pill for you, it can cause dizziness and it can cause other things that present with dizziness, so he should be aware of it. Some side effects never go away as long as you take the pills.

suzanne66 29 Apr 2012

How long have you been taking Diovan HCT for? Do the dizzy spells occur when you get up quickly from a lying down position? If you have just started treatment you could be experiencing "postural hypotension" - a condition where your blood pressure falls more than normal and dizziness results when you stand up too quickly. Try taking the dose at night and make sure you get up after lying or sitting down carefully. This effect usually goes away after your body adjusts.

kaismama 29 Apr 2012

Postural hypotension is something that happens with almost any bp med. I've been on them for 20 yrs and for 20 yrs if I jump up to fast I have it. However, I wouldn't describe that feeling as dizzy. Its more a weak in the knees light headedness.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions